# SDR SWAA960070

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND AFT SERVICE DOORWAY SKIN AT LOWER HINGE CUTOUT CRACKED UNDER REINFORCEMENT TAB. REPAIRED PER BOEING DRAWING 65C27269 AND SWA ACO 649-53.
